# SDR COMA0660652

- Difficulty date: November 26, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 22,410 hours, 20,938 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 00106H5394
- Condition: Failed
- Location: Cockpit
- Part time: 15,010 hours, 13,386 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT 5564 - CAPTAIN SIDE WINDOW SHATTERED AT FL350 EMERGENCY DESCENT AND LANDED IN BOS WITHOUT INCIDENT.  REMOVED AND REPLACED CAPTAIN SIDE WINDOW.
